MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC WEBSTER; CATHETER, ELECTRODE RECORDING
Model Number D610FR252RT
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Biosense webster manufacturer's reference number (b)(4) has two complaints that are related to the same incident.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial flutter right (r-afl) ablation procedure with two webster catheters and it was observed that there was internal components exposed issues.It was reported that the webster (decanav) catheter had a strange kink on the shaft of the catheter all the way distal in between the bipolar electrode; the section even allows for the interworkings of the catheter to be seen.The physician requested to have the catheter replaced.The replacement catheter was from the same lot number and had the same issue between the electrodes.There was no patient consequence reported.Additional information was received.The internal components of the catheter were visible but did not appear to be fully exposed.No lifted or sharp rings as far as they could tell.Catheter was never inserted into a sheath; the damage was recognized before being inserted into the sheath.Catheter was never inserted into a sheath; the damage was recognized before being inserted into the sheath.Two devices had this failure, but they just used the second catheter.No visible damage on the packaging.The event was assessed as mdr reportable under both the webster catheters for internal components exposed issues.
 
Additional Manufacturer Narrative
The investigation was completed on 07-jan-2023: since no device has been received for analysis, no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device 30856006m number, and no internal actions related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
WEBSTER
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez
MX  
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key15749489
Report Number2029046-2022-02769
Device Sequence Number15033196
Product Code DRF
UDI-Device Identifier10846835004335
UDI-Public10846835004335
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K892265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2025
Device Model NumberD610FR252RT
Device Catalogue NumberD610FR252RT
Device Lot Number30856006M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer01/07/2023
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date01/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1EF 6F,10P,F,SD,252,R10,92CM
Patient SexUnknown